Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 17 found articles
 
 
  Positively conditional pseudovarieties and implicit operations on them
 
 
Title: Positively conditional pseudovarieties and implicit operations on them
Author: Pinus, A. G.
Appeared in: Siberian mathematical journal
Paging: Volume 47 (2006) nr. 2 pages 307-314
Year: 2006
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands